# SDR SWAA2022061607587

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25. / [01] DAMAGE FOUND AT FWD CARGO BAY INTERCOSTAL ATTACH ANGLE BS 500C FWD SIDE LBL25 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0; PAR.9C;[02] REMOVED FWD CARGO BAY INTERCOSTAL ATTACH ANGLE BS 500C FWD SIDE LBL25 IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 IAW SRM 51-40-05 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3 VERIFIED MEASUREMENTS;[05] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 IAW SRM 51-40-02 AND DWG # 143A7505;[06] UPDATED PART INSTALLED;[07] VERIFIED CORRECTIVE ACTION #5
